# SDR AWXA200601030

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 19,622 hours, 7,337 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 908
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 22,468 hours, 14,281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - AIR TURN BACK - AFTER TAKEOFF CREW REPORTED THAT THEY WERE UNABLE TO CONTROL CABIN PRESSURE, OUT FLOW VALVE WAS AT THE FULLY CLOSED POSITION AND HAD A VENT SKIN VALVE FAULT THAT WOULD NOT RESET.  CREW RETURNED TO SMF AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE SKIN AIR EXTRACT VALVE.  OPEATIONAL CHECKS WERE GOOD.
